# SDR WRNA20100003

- Difficulty date: April 30, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N986AR
- Make and model: Doug MD-11F
- Aircraft serial: 48426
- Aircraft time: 65,249 hours, 9,402 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: S658262DC10A
- Part serial: 4486
- Condition: Damaged
- Location: Vhf Comm
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING AT SBKP, DUE TO HIGH BODY ANGLE, APPROX 10 DEGREES, CAUSED BY AN EXCESSIVE CLOSURE RATE TO THE GROUND, ANTENNA WAS SCRAPPED BY ABOUT 1/8TH OF AN INCH.  DURING APPROACH BY F/O, NORMAL APPROACH UNDER VMC CONDITIONS TO RWY 15, UPON ENCOUNTERING EXCESSIVE CLOSURE RATE TO THE GROUND, CORRECTIVE ACTION WAS TAKEN, UPON CONTACT WITH THE GROUND A/C BOUNCED FIRMLY, F/O RECOVERED ASSISTED BY CAPTAIN TO PREVENT EXCEEDING 10 DEGREES BODY ANGLE.  FLT MECH PERFORMED A VISUAL INSPECTION AND DISCOVERED THE SCRAPPING TO NR 3 VHF ANT.  TAIL STRIKE INSP ACCOMPLISHED IAW 5-51-13 WITH NO FINDINGS.  HARD LANDING INSPECTION ACCOMPLISHED IAW 5-51-03 WITH NO FINDINGS.  NR 3 VHF ANTENNA PLACED ON MEL.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE REPLACED NR 3 VHF ANTENNA 5-6-2010, IAW 23-12-05/401.  OP'S CHECK GOOD.
